# SDR DALA2018100405925

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,596 hours, 38,300 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Locked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE NR 7 TIRE LOCKED UP ON LANDING AND BLOWN WITH AUTO-BRAKES ENGAGED. REPLACED NR 7 TIRE. INSPECTED LANDING GEAR AND AIRCRAFT FOR ADDITIONAL DAMAGE. NONE FOUND. DEFERRED NR 7 BRAKE TO MEL 32-42-01B AND NR 8 TIRE REPLACEMENT PER AMM 32-45.
